# SDR HEEA955230

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101042
- Condition: Grooved
- Location: T/R
- Part time: 2,159 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROOVE ON THE PITCH HORN OF PADDLE "A" WHICH IS BEYOND LIMITS.
